Translator Disclaimer
September, 2003 The Denef-Loeser series for toric surface singularities
Monique Lejeune-Jalabert, Ana J. Reguera
Rev. Mat. Iberoamericana 19(2): 581-612 (September, 2003).

Abstract

Let $H$ denote the set of formal arcs going through a singular point of an algebraic variety $V$ defined over an algebraically closed field $k$ of characteristic zero. In the late sixties, J. Nash has observed that for any nonnegative integer $s$, the set $j^s(H)$ of $s$-jets of arcs in $H$ is a constructible subset of some affine space. Recently (1999), J. Denef and F. Loeser have proved that the Poincar\'{e} series associated with the image of $j^s(H)$ in some suitable localization of the Grothendieck ring of algebraic varieties over $k$ is a rational function. We compute this function for normal toric surface singularities.

Citation

Download Citation

Monique Lejeune-Jalabert. Ana J. Reguera. "The Denef-Loeser series for toric surface singularities." Rev. Mat. Iberoamericana 19 (2) 581 - 612, September, 2003.

Information

Published: September, 2003
First available in Project Euclid: 8 September 2003

zbMATH: 1058.14006
MathSciNet: MR2023199

Subjects:
Primary: 14B05, 14J17, 14M25

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.19 • No. 2 • September, 2003
Back to Top